The p-adic generalisation of the Thue-Siegel theorem

C. J. Parry Winsford, Cheshire

TBD mathscidoc:1701.331000

Acta Mathematica, 83, (1), 1-100, 1950.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 66 downloads ] [ 0 comments ]
@inproceedings{c.1950the,
  title={The p-adic generalisation of the Thue-Siegel theorem},
  author={C. J. Parry},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203128007753709},
  booktitle={Acta Mathematica},
  volume={83},
  number={1},
  pages={1-100},
  year={1950},
}
C. J. Parry. The p-adic generalisation of the Thue-Siegel theorem. 1950. Vol. 83. In Acta Mathematica. pp.1-100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203128007753709.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved